• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

venlafaxine Effexor side effects

Zentangle

Zentangle

Active member
Joined
Sep 20, 2014
Messages
38
Location
England
Hi. Can anyone please help me. I've been on Venlafaxine a year now and have been trying to work out why my eyesight is blurd and cloudy. I've seen my gp who referred me to optician who then referred me to Optamologist. I've had 2 appointments and have to go back in March. But getting really worried as this is the only main medication that has changed and my eyesight is poor. I can't read or do my jigsaws as everything is blury and double vision. I've looked online and Venlafaxine has side effects of visual problems. What's really pissing me off is that my ophthalmologist won't work with my psychiatrist to sort it out. That's if it is the tablets. I don't know. Has anyone else got this issue with any other medications. Thanks x
 
Zentangle

Zentangle

Active member
Joined
Sep 20, 2014
Messages
38
Location
England
Hey thanks for your reply. I've been told there isn't anything wrong with my eyes and I'm not diabetic. It's the only change I can think of. It's not as bad when I wake up it gets worse throughout the day. I've had all the tests and blood tests and nothing abnormal apart from a underactive thyroid which I've been on medication for since about 8 years but that's under control and last had blood tests a month ago. I've only started with the side effects since been put on Venlafaxine. I'm so unhappy with it all. No Dr is helping me. They all just say there's nothing wrong. With me. But that doesn't explain why I can't see. X
 
Top